# SDR VTZA97677

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6488 - SCE-IAD - DURING TAKEOFF, EXPERIENCED A PASSENGER DOOR WARNING LIGHT ILLUMINATION.  AIRCRAFT RETURNED TO SCE AND TAXIED TO THE GATE WHERE MX WAS NOTIFIED AND WAS DISPATCHED.  MX FOUND THAT THE PASSENGER DOOR CIRCUIT BREAKER HAD POPPED.  MAINTENANCE RESET THE CIRCUIT BREAKER AND PERFORMED THE REQUIRED CHECKS IAW THE MM WITH NO FURTHER DISCREPANCY FOUND.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
